Zrytex Side Effects -- Joint Pain
Originally asked by Community Member Judy
Zrytex Side Effects – Joint Pain
Can Zrytex cause joint pain in legs, arm, ankles and rists?
Thank you for your question! The known side effects of Zyrtec are dry mouth, headache, and fatigue. However, it’s important to keep in mind that every medication can affect every person differently. So even though it’s not the likely cause of your joint pain, it is possible that Zyrtec is the culprit. If you really think it’s the Zyrtec that may be causing the pain, I would recommend speaking with your doctor about it, and possibly stopping the medication for a few days to see if it goes away.
Best of luck,
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered By: Casey McNulty